# SDR COMA9960266

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400103
- Condition: Failed
- Location: Nlg
- Part time: 9,563 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED BACK TO CVG DUE TO NOSE GEAR DISAGREE.  REMOVED AND REPLACED NOSE LANDING GEAR DRAG BRACE.
